MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 3000; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 3000; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86320
Medical Device Problem Codes Mechanical Problem (1384); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that he maestro 3000 generator inadvertently delivered radiofrequency (rf) energy.During an ablation procedure for right atrial flutter, using a "non-nav xp catheter", the generator delivered 40 seconds of rf energy without a command to do so.The foot pedal, generator and remote were untouched; "the rf energy came on all by itself".It was not possible to reproduce the incident; however, it was observed that the foot pedal connection was loose in the back of the generator.The generator was at end-of-life.There were no patient complications and the procedure was completed with a maestro 4000 generator.

Brand Name
MAESTRO 3000
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9199158
Report Number2134265-2019-12591
Device Sequence Number3107472
Product Code OAD
UDI-Device Identifier08714729811923
UDI-Public08714729811923
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86320
Device Catalogue Number86320
Device Lot Number030807005M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1